RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 205, Number 11  


Polynomial solutions of the Monge-Ampère equation
Yu. A. Aminov
3
The scattering problem for nonlocal potentials
V. A. Zolotarev
39
Joint discrete universality of Hurwitz zeta functions
A. Laurinčikas
75
Concentration of the $L_1$-norm of trigonometric polynomials and entire functions
Yu. V. Malykhin, K. S. Ryutin
95
On new constructions in the Blaschke-Bol problem
F. K. Nilov
125
The symmetry groups of bifurcations of integrable Hamiltonian systems
E. I. Orlova
145
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019